# SDR REXA2022042700742

- Difficulty date: April 4, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 601R1343516
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIBLET CRACKED ON RH L/E AILERON ASSEMBLY. - REPLACED CRACKED RIBLET ON RH AILERON IAW CRJ-900 SRMS 51-42-21-001-001-A01 & 51-40-11-001-001-A01.
